# SDR AALA2000825

- Difficulty date: May 16, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR AREA WEB LIGHTENING HOLE AT STATION 1212 HAS TWO SMALL DAMAGED SPOTS.  AN INTERIM REPAIR HAS BEEN ACCOMPLISHED PER ESO80559, DATED 11/13/97.  REMOVED DAMAGED WEB AT STATION 1212.  AFT CARGO DOOR AND INSTALLED SERVICEABLE WEB PER SRM 53-03 AND 51-01.  (M)
